# SDR 96ZZZX2578

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59BW
- Make and model: Beech B19
- Aircraft serial: MB508
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WING SPARS WITH HEAVY CORROSION AND EXFOLIATION.  SUSPECT CAUSE, SALT INTRUSION.
